See Alike in...

Alike App

Browser

Wynter12

694d

Hello, I just recently got off my medication and can already notice a few differences. I am still trying to distinguish if they are good or bad symptoms or if they are just from being off of the medicine. I always thought I was going through all these feelings and emotions by myself but since meeting my partner I have been able to see that I am not. I have a passion for psychology and helping others and am more than willing to talk and help others out. It is something that I have always done and my field of profession requires the same; why I feel so connected and compelled to help others.

Top reply
    • Josephine

      694d

      If you feel the medication is working and you are comfortable I would keep taking them. Your parents don’t know the situation and they aren’t living in your body. If you are happier now than before when you weren’t taking them than you are doing something right.

    • Josephine

      694d

      If you feel the medication is working and you are comfortable I would keep taking them. Your parents don’t know the situation and they aren’t living in your body. If you are happier now than before when you weren’t taking them than you are doing something right.

    • punk99

      694d

      If you feel being on medication was helping I’d hope you can stay on medication! I know what it’s like to have push back from family though— that’s hard :((

      • Wynter12

        694d

        @punk99 it’s extremely hard thank you for caring :(( I ran out of my last dose of medication and I’m trying to figure out if there’s any way I can continue on medication without my parents knowing. I don’t like going behind their back’s especially knowing how strict they are.

        • Wynter12

          694d

          @Wynter12 If that means I have to wait a while until I move out with my partner and then be on the medication again I will do it.

    • Storme25

      694d

      Just as long as you do what the doc says it's dangerous going off meds on your own been there done that

      • Wynter12

        694d

        @Storme25 That part gets a little complicated. I have been on the medicine for two years and my parents thought it was too long for me to keep being on them because I have been doing much better. Both me and the psychiatrist tried to tell them that means the medication is working. They don’t want me to be dependent on it (they are immigrants) and don’t want me to continue to take it. Yes I have been doing well when I was on the medication, did I want to get off of them yes and no. No because I’ve been better than ever, and no because I don’t want them to be the ones to tell me what to do. So I am a little nervous now that it’s only been three days off of them I truly don’t want something terrible to happen.

        • Storme25

          694d

          @Wynter12 docs know what's best and learned that it only causes relapse

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion